# SDR ASAA2015062212159

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 26,947 hours, 8,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUT OF RIG.  ACFT GROUNDED.  FOUND R1 DOOR TO BE WITHIN ADJUSTMENT, IAW MM TASK 52-41-00-820-801. OBSERVED UPPER HINGE, LOWER GUIDE PLATE LOOSE, ATTACH BOLTS NOT SECURE.  TORQUED ATTACH BOLTS REF DWG NR 141A6504, BAC 5009.  R-1 DOOR OPERATES NICELY.
